Alert archive / Alabama / High Wind Warnings in 2009
High Wind Warning 1, NWS Huntsville, AL
NWS Huntsville, AL issued this high wind warning at Feb 11, 2009, 3:06 AM CST for 11 counties in Alabama; Franklin County, Lincoln County, Moore County, Tennessee. It took effect at Feb 11, 2009, 6:00 AM CST. It was in force for 12 hr. 42 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Feb 11, 2009, 3:06 AM CST (09:06 UTC)
- In effect from
- Feb 11, 2009, 6:00 AM CST
- Expired
- Feb 11, 2009, 6:00 PM CST
- In force
- 12 hr
- Issued by
- NWS Huntsville, AL
Counties Colbert County, AL, Cullman County, AL, DeKalb County, AL, Franklin County, AL, Jackson County, AL, Lauderdale County, AL, Lawrence County, AL, Limestone County, AL, Madison County, AL, Marshall County, AL, Morgan County, AL, Franklin County, TN, Lincoln County, TN, Moore County, TN
The radar
The Northeast Alabama radar (KHTX), 69 km from the middle of the area, began a volume at 09:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 11, 10:31 AM CST | TSTM WND DMG | Cherokee, AL | SEVERAL ROOFS DAMAGED, POWER LINES DOWN AND TREES DOWNED. |
| Feb 11, 10:33 AM CST | NON-TSTM WND GST 54 | Florence, AL | |
| Feb 11, 11:04 AM CST | NON-TSTM WND GST 62 | 4 Ese Cherokee, AL | |
| Feb 11, 11:10 AM CST | NON-TSTM WND DMG | Florence, AL | TREES BLOWN DOWN AND WIND GUSTS UP TO 65 MPH REPORTED BY SPOTTER. |
| Feb 11, 11:15 AM CST | NON-TSTM WND DMG | 6 S Florence, AL | POWER LINES WERE DOWNED ON AVENUE E IN TUSCUMBIA. |
| Feb 11, 11:20 AM CST | NON-TSTM WND DMG | Florence, AL | A TREE FELL ON A HOUSE AT THE INTERSECTION OF PINE STREET AND TUSCALOOSA STREET. |
| Feb 11, 11:30 AM CST | NON-TSTM WND DMG | 4 Se Leighton, AL | TREES WERE DOWNED ALONG KING BRIDGE RD. |
| Feb 11, 11:45 AM CST | NON-TSTM WND DMG | Florence, AL | WIDESPREAD REPORTS OF DOWNED TREES AND DOWNED POWER LINES/POLES IN THE FLORENCE...CLOVERDALE...CENTRAL...GREEN HILL...WATERLOO AND SMITHSONIAN AREAS. |
| Feb 11, 11:45 AM CST | NON-TSTM WND DMG | Underwood-Petersville, AL | POWER LINES/POLES WERE DOWNED IN THE UNDERWOOD PETERSVILLE AREA. |
| Feb 11, 11:50 AM CST | NON-TSTM WND DMG | Massey, AL | A LARGE TREE WAS DOWNED AT CR 55 AND EVERGREEN RD. TIME ESTIMATED. |
| Feb 11, 11:52 AM CST | NON-TSTM WND DMG | Eva, AL | ROOF WAS REPORTED BLOWN OFF A MOBILE HOME AND TREE DOWN BLOCKING MILL CREEK ROAD |
| Feb 11, 12:10 PM CST | TSTM WND DMG | Se Athens, AL | ATHENS POLICE DEPARTMENT REPORTED A TREE KNOCKED DOWN AT THE INTERSECTION OF EAST STREET AND FORREST STREET. |
| Feb 11, 12:13 PM CST | TSTM WND DMG | 5 Sse Huntsville, AL | A TREE WAS BLOWN DOWN ON VALLEY VIEW ROAD, SOUTH OF LILLY FLAG ROAD. |
| Feb 11, 12:13 PM CST | NON-TSTM WND DMG | 5 Sse Huntsville, AL | A TREE WAS BLOWN DOWN ON VALLEY VIEW ROAD, SOUTH OF LILLY FLAG ROAD. |
| Feb 11, 12:20 PM CST | TSTM WND DMG | Ardmore, AL | A TREE WAS BLOWN DOWN ON A HOUSE IN THE ARDMORE COMMUNITY. |
| Feb 11, 12:20 PM CST | NON-TSTM WND GST 50 | 3 Ssw Caddo, AL | A TREE WAS BLOWN DOWN ON SEMPSEY ROAD BY THE COUNTY ROAD DEPARTMENT. |
| Feb 11, 12:20 PM CST | NON-TSTM WND DMG | 5 Sse North Courtland, AL | TREES WERE BLOWN DOWN ON COUNTRY ROAD 288 NORTHWEST OF MOULTON ADN ON COUNTY ROAD 50 NEAR MOUNT HOPE. |
| Feb 11, 12:21 PM CST | TSTM WND DMG | 6 Nw Owens Crossroads, AL | ROOF DAMAGE REPORTED TO A HOME AT 12200 BAILEY COVE ROAD. |
| Feb 11, 12:21 PM CST | NON-TSTM WND DMG | 6 Nw Owens Crossroads, AL | ROOF DAMAGE REPORTED TO A HOME AT 12200 BAILEY COVE ROAD. |
| Feb 11, 12:26 PM CST | TSTM WND DMG | Hazel Green, AL | DAMAGE TO A TIN ROOF NEAR READY SECTION ROAD AND STEVEN GREEN ROAD WAS REPORTED. |
| Feb 11, 12:30 PM CST | TSTM WND DMG | 6 W Hazel Green, AL | TREES AND POWER LINES WERE DOWNED ON OPP REYNOLDS RD...CAUSING THE ROAD TO BE CLOSED TEMPORARILY. TIME ESTIMATED. |
| Feb 11, 12:31 PM CST | TSTM WND DMG | Huntland, TN | A PORTION OF THE ROOF WAS BLOWN OFF THE HUNTLAND HIGH SCHOOL GYMNASIUM. |
| Feb 11, 12:31 PM CST | NON-TSTM WND DMG | Huntland, TN | A PORTION OF THE ROOF WAS BLOWN OFF THE HUNTLAND HIGH SCHOOL GYMNASIUM. |
| Feb 11, 12:35 PM CST | TSTM WND DMG | 1 N Triana, AL | TREES WERE DAMAGED ALONG ZEIRDT ROAD IN THE TRIANA AREA. |
| Feb 11, 12:35 PM CST | TSTM WND DMG | Hazel Green, AL | STRONG WINDS CAUSED POWER OUTAGES IN THE SHERWOOD PARK AREA OF HUNTSVILLE...NEAR ALABAMA A AND M...AROUND HAZEL GREEN...AROUND TONEY...AND AROUND NEW MARKET. |
| Feb 11, 12:45 PM CST | TSTM WND DMG | Dellrose, TN | NUMEROUS REPORTS OF TREES DOWN ON THE WESTERN SIDE OF THE COUNTY. |
| Feb 11, 12:45 PM CST | NON-TSTM WND DMG | Dellrose, TN | NUMEROUS REPORTS OF TREES DOWN ON THE WESTERN SIDE OF THE COUNTY. |
| Feb 11, 12:50 PM CST | NON-TSTM WND DMG | Somerville, AL | NUMEROUS REPORTS OF TREES BLOWN DOWN ACROSS MORGAN COUNTY. A TREE WAS BLOWN ONTO A HOUSE IN SOMERVILLE. |
| Feb 11, 12:57 PM CST | NON-TSTM WND DMG | Nnw Florence, AL | A TREE WAS BLOWN ONTO A HOUSE ON PINE STREET |
| Feb 11, 1:00 PM CST | TSTM WND GST 65 | 5 Sw Huntsville, AL | |
| Feb 11, 1:00 PM CST | NON-TSTM WND DMG | Holly Pond, AL | NUMEROUS TREES WERE REPORTED DOWN ACROSS CULLMAN COUNTY. HARDEST HIT WAS THE HOLLY POND AREA....BUT DAMAGE WAS ALSO REPORTED IN COLONY AND NEAR GUTHERYS CROSSROADS. TREES FELL ACROSS SEVERAL ROADS INCLUDING CR 222...CR 310...CR 1162...CR 1169...CR 1760...CR 50 |
| Feb 11, 1:01 PM CST | TSTM WND GST 54 | 3 Ese Winchester, TN | THE WINCHESTER AIRPORT AWOS REPORTED A WIND GUST OF 54 MPH. |
| Feb 11, 1:05 PM CST | TSTM WND DMG | Guntersville, AL | TREES WERE DOWNED IN THE GUNTERSVILLE AREA. PEA SIZED HAIL ALSO REPORTED. |
| Feb 11, 1:07 PM CST | NON-TSTM WND GST 65 | 5 Sw Huntsville, AL | |
| Feb 11, 1:10 PM CST | TSTM WND DMG | 4 Ssw Haden, AL | SHINGLES AND A ROOF VENT WERE BLOWN OFF A HOUSE ALONG CATSKILL CIRCLE. |
| Feb 11, 1:15 PM CST | TSTM WND DMG | Crane Hill, AL | TREES WERE BLOWN DOWN ALONG CR 222 IN THE SOUTHWESTERN PORTION OF THE COUNTY. |
| Feb 11, 1:15 PM CST | NON-TSTM WND DMG | 2 Ene Florence, AL | A TREE FELL ONTO AN APARTMENT...TRAPPING THREE PEOPLE INSIDE. |
| Feb 11, 1:15 PM CST | NON-TSTM WND DMG | Crane Hill, AL | TREES WERE BLOWN DOWN ALONG CR 222 IN THE SOUTHWESTERN PORTION OF THE COUNTY. |
| Feb 11, 1:19 PM CST | NON-TSTM WND DMG | 3 S Ripley, AL | NUMEROUS TREES WERE BLOWN DOWN IN THE PARADISE SHORES AREA. |
| Feb 11, 1:21 PM CST | NON-TSTM WND GST 55 | 1 Se Huntland, TN | A TRAINED SPOTTER ESTIMATED A WIND GUST AROUND 55 MPH. |
| Feb 11, 1:27 PM CST | NON-TSTM WND DMG | 3 S Rock Creek, AL | NUMEROUS TREES AND POWER LINES WERE BLOWN DOWN CAUSING POWER OUTAGES IN NORTHERN FRANKLIN COUNTY. |
| Feb 11, 1:42 PM CST | NON-TSTM WND DMG | 4 Ssw Haden, AL | SHINGLES AND A ROOF VENT WERE BLOWN OFF A HOUSE ALONG CATSKILL CIRCLE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 9.1 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 936 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 232 m²/s²
- 0-3 km storm-relative helicity
- 271 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KHUN 110906 NPWHUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HUNTSVILLE AL 306 AM CST WED FEB 11 2009 ALZ001>010-016-TNZ076-096-097-111715- /O.UPG.KHUN.WI.Y.0003.090211T1200Z-090212T0000Z/ /O.NEW.KHUN.HW.W.0001.090211T1200Z-090212T0000Z/ LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN- MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN- INCLUDING THE CITIES OF...FLORENCE...MUSCLE SHOALS... RUSSELLVILLE...MOULTON...ATHENS...HUNTSVILLE...DECATUR... GUNTERSVILLE...SCOTTSBORO...FORT PAYNE...CULLMAN...LYNCHBURG... FAYETTEVILLE...WINCHESTER 306 AM CST WED FEB 11 2009 ...HIGH WIND WARNING IN EFFECT FROM 6 AM THIS MORNING TO 6 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 6 AM THIS MORNING TO 6 PM CST THIS AFTERNOON. THE WIND ADVISORY IS NO LONGER IN EFFECT. AN INTENSE STORM SYSTEM WILL MOVE FROM THE SOUTHERN PLAINS TO THE GREAT LAKES TODAY. AS THIS OCCURS...SOUTH WINDS WILL INCREASE TO 25 TO 35 MPH WITH WINDS POSSIBLE OVER 40 MPH AT HIGHER ELEVATIONS. OCCASIONAL GUSTS TO 50 MPH ARE ALSO POSSIBLE. WINDS WILL SHIFT TO THE SOUTHWEST THIS AFTERNOON...WITH GUSTS OVER 35 MPH STILL POSSIBLE. WIDESPREAD WIND DAMAGE IS POSSIBLE DUE TO THE STRENGTH AND DURATION OF THE EXPECTED HIGH WINDS. THIS WILL BE MOST PREVALENT AT HIGHER ELEVATIONS. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. EXPECTED HIGH WINDS MAY LEAD TO WIDESPREAD PROPERTY DAMAGE. DRIVING WILL BECOME DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. $$ SL/JE
2 follow-up statements
000 WWUS74 KHUN 111650 NPWHUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HUNTSVILLE AL 1050 AM CST WED FEB 11 2009 ALZ001>010-016-TNZ076-096-097-120000- /O.CON.KHUN.HW.W.0001.000000T0000Z-090212T0000Z/ LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN- MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN- INCLUDING THE CITIES OF...FLORENCE...MUSCLE SHOALS... RUSSELLVILLE...MOULTON...ATHENS...HUNTSVILLE...DECATUR... GUNTERSVILLE...SCOTTSBORO...FORT PAYNE...CULLMAN...LYNCHBURG... FAYETTEVILLE...WINCHESTER 1050 AM CST WED FEB 11 2009 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... SOUTH TO SOUTHWEST WINDS 25 TO 35 MPH WITH GUSTS TO 45 MPH WILL IMPACT THE CENTRAL TENNESSEE VALLEY THROUGH THIS AFTERNOON AS A VIGOROUS STORM SYSTEM MOVES ACROSS THE REGION. WIND GUSTS WILL PERIODICALLY EXCEED 45 MPH...ESPECIALLY ACROSS THE HIGHER ELEVATIONS. WIDESPREAD WIND DAMAGE IS POSSIBLE DUE TO THE STRENGTH AND DURATION OF THE EXPECTED HIGH WINDS. THE POTENTIAL FOR WIND DAMAGE WILL BE MOST PREVALENT AT HIGHER ELEVATIONS. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. EXPECTED HIGH WINDS MAY LEAD TO WIDESPREAD PROPERTY DAMAGE. DRIVING WILL BECOME DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. $$ NADLER
000 WWUS74 KHUN 120001 NPWHUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HUNTSVILLE AL 601 PM CST WED FEB 11 2009 ALZ001>010-016-TNZ076-096-097-120115- /O.EXP.KHUN.HW.W.0001.000000T0000Z-090212T0000Z/ LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN- MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN- INCLUDING THE CITIES OF...FLORENCE...MUSCLE SHOALS... RUSSELLVILLE...MOULTON...ATHENS...HUNTSVILLE...DECATUR... GUNTERSVILLE...SCOTTSBORO...FORT PAYNE...CULLMAN...LYNCHBURG... FAYETTEVILLE...WINCHESTER 601 PM CST WED FEB 11 2009 ...HIGH WIND WARNING HAS EXPIRED... THE HIGH WIND WARNING IS NO LONGER IN EFFECT. WEST WINDS HAVE DIMINISHED SIGNIFICANTLY DURING THE PAST HOUR...WITH SPEEDS OF 10 TO 20 MPH. NO FURTHER INCREASE IN WIND IS EXPECTED TONIGHT. $$ KULA
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this high wind warning went out at Feb 11, 3:00 AM CST, 6 minutes earlier.
Area forecast discussion, Feb 11, 3:00 AM CST, 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HUNTSVILLE AL 300 AM CST WED FEB 11 2009 .SYNOPSIS....A HIGHLY DYNAMIC SHORTWAVE IS CURRENTLY CROSSING THE SOUTHERN PLAINS WITH THE AXIS CENTERED OVER THE WTX/OK AREA. THIS SHORTWAVE IS RESPONSIBLE FOR THE TORNADIC/SVR WX OVER THAT AREA AND WILL BE THE MAIN SVR WX PLAYER FOR MUCH OF THE OHIO...MS...AND TN RIVER VALLEYS TODAY. CURRENTLY A SEVERE QLCS STRETCHES FROM THE LOW PRESSURE CENTER OVER MO SW OVER WESTERN AR...NE LA...AND JUST NORTH OF KIAH. ANOTHER SHORTWAVE IS JUST COMING ONSHORE OFF THE PACIFIC NW COAST. CLOSER TO HOME...A HIGH WIND WARNING HAS BEEN ISSUED FOR WIND SPEEDS THAT WILL BE APPROACHING 40 TO 45 MPH AND POSSIBLE DAMAGE NOT DIRECTLY ORIGINATING FROM T-STORMS EXPECTED. && .SHORT TERM (TODAY THROUGH FRIDAY NIGHT)...AS HAS BEEN ADVERTISED OVER THE PAST FEW DAYS...ALL THAT IS LEFT NOW IS WAITING FOR THE SHORTWAVE AND THE QLCS TO ARRIVE. CURRENT ANALYSIS OF THE SITUATION SHOWS SEVERAL THINGS FOR WHEN THIS QLCS FEATURE ARRIVES: 1) 0-3 KM SRH IS BETWEEN 700-1000 M2/S2 2) 0-1 KM SRH IS BETWEEN 300-400 M2/S2 3) WEAK TO MODERATE INSTABILITY WITH MUCAPES IN THE 300-500 J/KG RANGE WITH ONE CAVEAT...IF ANY CLEARING OCCURS BEFORE THIS FEATURE ARRIVES...MORE INSTABILITY MAY BE POSSIBLE WITH DAYTIME HEATING. 4) 1000-850 HPA BULK SHEAR IS IN THE 50-70 KTS RANGE. THERE ARE SEVERAL OTHER PARAMETERS THAT COULD BE LISTED...BUT ALL POINT TOWARDS DAMAGING WINDS WITH THIS QLCS. TWO MORE THINGS TO NOTE...1) SOUNDINGS ARE SHOWING IMPRESSIVE A STRONG LOW-LEVEL VEERING PROFILE WHICH MAY LEAD TO SPIN-UP TORNADOES AND 2) 50-60 KTS IS OCCURRING OR WILL OCCUR AT AROUND 2000 FEET. THIS ALONG WITH SOME MIXING DOWN OF HIGH MOMENTUM AIR (ALOFT) TO THE SFC WILL ALLOW WINDS TO INCREASE HIGH ENOUGH TO POSSIBLY CAUSE WIDESPREAD DAMAGE THAT IS NOT RELATED TO THE CONVECTIVE LINE...ESPECIALLY AT ALTITUDES ABOVE 1500 FEET. THE MODELS SEEM TO BE SLOWER WITH BRINGING THE LINE THROUGH THE AREA THAN WHAT IS CURRENTLY BEING OBSERVED TO THE WEST. THE LINE SHOULD BE AT THE MS/NW AL BORDER BY 15-16Z...RAPIDLY CROSS KMSL BY 16-17Z...KHSV BY 17-18Z AND FINALLY THROUGH THE CWFA BY 22-00Z. SOME TRAILING STRATIFORM MAY STILL KEEP SOME SHOWERS OVER THE AREA AND HAVE LEFT SOME POPS OVER THE NE ZONES WITH THIS PRECIP. DAYTIME HIGHS TODAY WILL BE LARGELY DEPENDENT ON BREAKS IN THE CLOUDS BEFORE THE LINE ARRIVES. IF THIS HAPPENS...TEMPS MAY RAPIDLY RISE INTO THE 70S ESPECIALLY FURTHER EAST. LOW CLOUDS MAY LINGER UNTIL EARLY THURSDAY MORNING AS THE SHORTWAVE RAPIDLY SHIFTS NE. OTHERWISE A COOLER AND DRIER AIR MASS WILL ADVECT OVER THE AREA KEEPING TEMPS MAINLY IN THE LOWER 60S ON THURSDAY AND FRIDAY. ZONAL FLOW WILL ALLOW VARIOUS SHORTWAVES TO CROSS THE REGION. THE FIRST OF THE SERIES (THE AFOREMENTIONED PAC NW SHORTWAVE) LOOKS TO CROSS MAINLY TO THE NORTH OF THE AREA ON FRIDAY...BUT IT DRAGS A COLD FRONT OVER THE AREA WHICH WILL LIKELY BRING A LIGHT ROUND OF PRECIP. ISENTROPIC ANALYSIS SHOWS CPDS DROPPING TO 15-20 MB MAXIMIZING AROUND 12-00Z. .LONG TERM (SATURDAY THROUGH TUESDAY)...THERE MAY BE SOME LINGERING PRECIP DURING EARLY SATURDAY MORNING...BUT HAVE JUST INCLUDED LOW END POPS AT THIS TIME DUE TO TIMING UNCERTAINTY. CLOUD COVER SHOULD GRADUALLY RECEDE EARLY SATURDAY MORNING. TEMPS SHOULD RECOVER INTO THE 50S WITH THE MORNING LOW FOR SUNDAY MORNING DROPPING TO LOW TO MID 30S. YET ANOTHER SHORTWAVE LIFTING ACROSS THE ROCKIES AND THEN OVER THE NORTHERN STATES WILL NOT DIRECTLY BRING ANY PRECIP TO THE AREA. HOWEVER...ECMWF IS SPAWNING A SFC LOW ON THE NORTHERN GULF OF MEXICO WHICH COULD BRING SOME LIGHT SHOWERS TO THE AREA. A WEAK COLD FRONT/REINFORCING SHOT OF COLD AIR LOOKS TO DROP SOUTH ONCE THIS SFC LOW EXITS INTO THE ATLANTIC BY MONDAY INTO TUESDAY. THIS WILL LIKELY KEEP TEMPS NEAR AVERAGE FOR THIS TIME OF YEAR. OTHERWISE A LONGWAVE TROUGH LOOKS TO BE AFFECTING THE SOUTHERN PLAINS BY DAY 8. && .PRELIMINARY POINT TEMPS/POPS... HUNTSVILLE 71 40 62 36 59 / 100 10 0 10 30 SHOALS 71 41 62 39 59 / 100 10 0 10 30 CULLMAN 71 41 62 40 58 / 100 10 0 10 30 FAYETTEVILLE 70 39 61 36 57 / 100 10 0 10 30 ALBERTVILLE 72 40 62 39 58 / 100 20 0 10 30 FORT PAYNE 70 40 64 35 59 / 100 20 0 10 30 && .HUN WATCHES/WARNINGS/ADVISORIES... AL...HIGH WIND WARNING FROM 6 AM THIS MORNING TO 6 PM CST THIS AFTERNOON FOR THE FOLLOWING ZONES: COLBERT...CULLMAN...DEKALB...FRANKLIN AL...JACKSON...LAUDERDALE...LAWRENCE...LIMESTONE...MADISON... MARSHALL...MORGAN. TN...HIGH WIND WARNING FROM 6 AM THIS MORNING TO 6 PM CST THIS AFTERNOON FOR THE FOLLOWING ZONES: FRANKLIN TN...LINCOLN...MOORE. && SL.77
Hazardous weather outlook, Feb 10, 8:40 PM CST, 6 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HUNTSVILLE AL 840 PM CST TUE FEB 10 2009 ALZ001>010-016-TNZ076-096-097-111100- LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN- MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN- 840 PM CST TUE FEB 10 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS OF SOUTHERN MIDDLE TENNESSEE. .DAY ONE...TONIGHT... GUSTY SOUTHERLY WINDS WILL DEVELOP AFTER MIDNIGHT...ESPECIALLY ACROSS NORTHWEST ALABAMA AND IN THE HIGHER ELEVATIONS OF NORTHEAST ALABAMA AND SOUTHERN MIDDLE TENNESSEE. SUSTAINED WIND SPEEDS WILL INCREASE TO 15 TO 25 MPH...WITH A FEW WIND GUSTS OVER 30 MPH POSSIBLE IN THE HIGHER ELEVATIONS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... A RISK OF SEVERE THUNDERSTORMS WILL EXIST ALONG A SQUALL LINE SWEEPING ACROSS THE TENNESSEE VALLEY BETWEEN 10 AM AND 3 PM. DAMAGING WINDS OF OVER 60 MPH ARE THE MAIN THREAT. HOWEVER...ISOLATED TORNADOES CANNOT BE RULED OUT. WINDY CONDITIONS CAPABLE OF MINOR WIND DAMAGE ARE EXPECTED BOTH AHEAD OF AND BEHIND THE FRONTAL SYSTEM RESPONSIBLE FOR THE THUNDERSTORM ACTIVITY. SOUTH WINDS WILL INCREASE TO 25 TO 35 MPH...WITH GUSTS TO OVER 45 MPH...ESPECIALLY IN THE HIGHER TERRAIN. THESE WINDS WILL SHIFT TO THE SOUTHWEST DURING THE AFTERNOON...AGAIN CONTAINING GUSTS OVER 35 MPH. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS LIKELY ON WEDNESDAY. KULA
The office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 11, 11:04 AM CST | Severe Thunderstorm Warning | HUN | Lauderdale | 26 min |
| Feb 11, 11:10 AM CST | Severe Thunderstorm Warning | HUN | Colbert, Franklin, Lawrence | 35 min |
| Feb 11, 11:27 AM CST | Severe Thunderstorm Warning | HUN | Lauderdale, Lawrence, Limestone, Morgan | 48 min |
| Feb 11, 12:11 PM CST | Severe Thunderstorm Warning | HUN | Limestone, Madison, Morgan | 49 min |
| Feb 11, 12:54 PM CST | Severe Thunderstorm Warning | HUN | Jackson, Madison, Marshall, Morgan | 51 min |
| Feb 11, 2:00 PM CST | Severe Thunderstorm Warning | HUN | DeKalb | 30 min |
| Feb 11, 2:16 PM CST | Severe Thunderstorm Warning | HUN | DeKalb, Jackson | 29 min |
| Feb 11, 11:58 AM CST | Severe Thunderstorm Warning | HUN | Lincoln, Moore | 47 min |
| Feb 11, 12:41 PM CST | Severe Thunderstorm Warning | HUN | Franklin, Lincoln, Moore | 49 min |
| Feb 11, 1:29 PM CST | Severe Thunderstorm Warning | HUN | Franklin | 16 min |
Nearby
High Wind Warnings in Alabama, 2009High Wind Warnings in Tennessee, 2009Every high wind warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.